RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 361–362 (Mi de6461)  

Short Communications

Smooth equivalence of systems of differential equations with power asymptotics of the solutions and of their discrete analogues in a neighborhood of an invariant manifold

S. P. Tokarev

Leningrad Institute for Electricity and Communications

Full text: PDF file (338 kB)

Bibliographic databases:
UDC: 517.925
Received: 22.08.1985

Citation: S. P. Tokarev, “Smooth equivalence of systems of differential equations with power asymptotics of the solutions and of their discrete analogues in a neighborhood of an invariant manifold”, Differ. Uravn., 24:2 (1988), 361–362

Citation in format AMSBIB
\Bibitem{Tok88}
\by S.~P.~Tokarev
\paper Smooth equivalence of systems of differential equations with power asymptotics of the solutions and of their discrete analogues in a neighborhood of an invariant manifold
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 361--362
\mathnet{http://mi.mathnet.ru/de6461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940326}
\zmath{https://zbmath.org/?q=an:0665.34042}


Linking options:
  • http://mi.mathnet.ru/eng/de6461
  • http://mi.mathnet.ru/eng/de/v24/i2/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019